# SDR 99ZZZX253

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: BFG101201
- Condition: Cracked
- Location: Mlg
- Component: Bfgoodrich, 313061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED VISUALLY AND CONFIRMED BY EDDY CURRENT AT THE BOLT BOSS AREA.  NO CRACK PERMITTED THIS AREA.  B.F. GOODRICH OVERHAUL MANUAL 32-40-21 REV 3 DATE 4-30-83.  INSPECTION SECTION PARA 2B.
